# SDR IPXA0M62008

- Difficulty date: July 28, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- Engine: Pwa PW4460
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75626
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 3 PYLON FAIRING 488EL OTBD SIDE SKIN HAS CRACK AT RIVET AT MARKED.  REMOVED EXISTING DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER AT NR 3 PYLON FAIRING 488EL OTBD SIDE SKIN REF DWG AUB7562 , SRM 51-38-01, SRM 54-00-00 FIG 204, SRM 54-05-41 PARA 5.
